# SDR COMA0460140

- Difficulty date: February 10, 2004
- Submitted: February 11, 2004
- Operation: Air carrier
- Aircraft: N487CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7729
- Aircraft time: 3,204 hours, 2,822 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 6464
- Condition: Unreliable
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

FLIGHT 5786 ONE SECTION OF EMERGENCY FLOOR LIGHTS IS INOP.  REPLACED LIGHT STRIP.
